logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1122 Príspevky
441 Autori
26 Čísla

1

Publication

Type of publication:Article
Entered by:ADM
TitlePoznámka o pomere hyperobjemov simplexov afinného priestoru An
English TitleNote about the Ratio Hypervolume of Simplicies in the Affine Space An
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2006
Volume 35
Number 3
Pages 5-16
ISSN 1335-4981
Abstract
In this paper we emphasize some generalized theorem about the simplicies in the affine space. We consider with the ratio of their contents expressed in terms of determinants. At first we put down the proof of the special cases in affine line, in affine plane and in three dimensional affine space as a instruction for general proof.
Authors
Vallo, Dušan
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by: Vallo, Dušan, Pomer hyperobjemov špecifických simplexov afinného priestoru, in: Obzory matematiky, fyziky a informatiky, volume 37, number 1, pages 23-29, ISSN 1335-4981, 2008.
Cite: Vallo, Dušan, Poznámky k vybraným vlastnostiam simplexov v En, in: Obzory matematiky, fyziky a informatiky, volume 34, number 4, pages 9-21, ISSN 1335-4981, 2005.
  Based on Aigaion, modifications MD© 2007